# SDR SWAA2022022218124

- Difficulty date: August 10, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB FRONT SPAR UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED RH HORIZONTAL STAB FRONT SPAR UPPER SLIDING SEAL PER AMM. 53-31-31
